# SDR SWAA2024050171827

- Difficulty date: April 7, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 26,629 hours, 13,050 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA- CORROSION ON FLOORBEAM AT HOLE- STA 987; RBL +44.  REMOVED CORROSION IAW SRM 51-10-02. DAMAGE REMOVAL APPROX .065' OUT OF LIMITS PER SRM 53-70-51-1A-1.  CUT & REMOVED DAMAGED PART OF FLOORBEAM IAW SRM 53-70-51-2R-6, REPAIR 6, ALTERNATIVE 4.   VERIFIED DAMAGE REMOVAL PER SRM 53-70-51-2R-6, REPAIR 6, ALTERNATIVE 4.  C/W NDT INSPECTION PER SRM 53-70-51-2R-6, REPAIR 6, ALTERNATIVE 4.   NDT PART 6; 51-00-00 PROCEDURE 23,  NDT PART 6; 51-00-00 PROCEDURE 16, FLAP PEENED BLENDED AREA IAW SOPM 20-10-03, FABRICATED & LOCATED/DRILLED FASTENER HOLES IN -1 STRAP,  FABRICATED & LOCATED/DRILLED FASTENER HOLES IN -2 ANGLE AND -3 FILLER.  INSTALLED REPAIR , APPLIED PRIMER TO FASTENER HEADS; AND FILLET SEAL PER SRM 53-70-51-2R-6 ALTERNATIVE 4.
